# SDR SWIA200413407

- Difficulty date: June 5, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 24,222 hours, 31,843 cycles
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0148
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,369 hours, 1,669 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AMBER ADVANCED SWS AND FLAP ON LANDING AND ALL 3 FLAP WARNING INDICATIONS.  REMOVED AND REPLACED FLAP ANNUNCIATOR WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
